# SDR KPVA2016020200003

- Difficulty date: February 2, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N941WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 37,222 hours, 45,663 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NTA44770
- Condition: Corroded
- Location: Frame 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 39 LT BETWEEN LBL 325 AND LBL 960 HAS INTERGRANULAR CORROSION, FOUND WHILE AT 2YE CHECK.  FLOORBEAM AT FRAME 39 LT BETWEEN LBL 325 AND LBL 960 HAS BEEN REPLACED IAW SRM 51-25-01 AND SRM 51-25-04, R94.
